MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; GLENOSPHERE - Ø39X24.5

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; GLENOSPHERE - Ø39X24.5
Model Number 04.01.0170
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 12/31/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 july 2025.Reverse shoulder system 04.01.0170 glenosphere - ø39x24.5 (k170452) lot 2409250: (b)(4) items manufactured and released on 02/09/2024.Expiration date: 24/07/2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional revised implants: reverse shoulder system 04.01.0124 humeral reverse hc liner ø39/+6mm (k170452) lot 2400595: (b)(4) items manufactured and released on 19/04/2024.Expiration date: 07/04/2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Conclusions: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
The patient came in reporting instability and the cause is unknown.About 7 months after the primary surgery, the surgeon revised the humeral reverse liner, reverse metaphysis and lateral glenosphere.He decided to increase the glenosphere size, the offset of the metaphysis, and the liner size to improve the stability.
 
Event or Problem Description
Additional info: the patient had primary on (b)(6) 2024.The first revision was on (b)(6) 2024, which would be complaint number (b)(4).The patient had a spacer implanted on that day.Then the patient came back and had a medacta spacer removed (date unknown) and a competitor spacer put in.So, (b)(4) is the first revision.So, on (b)(6) 2025, it was the revision of a competitor spacer.

Brand Name
SHOULDER SYSTEM
Common Device Name
GLENOSPHERE - Ø39X24.5
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22726919
Report Number3005180920-2025-00762
Device Sequence Number18230765
Product Code PHX
UDI-Device Identifier07630040706575
UDI-Public07630040706575
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0170
Device Lot Number2409250
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale